# SDR SWAA2024093037952

- Difficulty date: September 15, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,638 hours, 16,158 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING EXTERNAL FUEL TANK STRUCTURAL INSPECTION; RH REAR SPAR TO BS 663 VAPOR BARRIER WEB; UPPER ATTACH ANGLE; RBL 9. PHOTO ATTACHED.<[01] NDT HFEC INSPECTED SURFACE PER 737 NDTM PART 6; 51-00-00; PROC 23; .750' CRACK NOTED; FASTENER HOLE TO EDGE. EQUIP ID IS000680 DUE 07/25;[02] VERIFIED STEP 2 COMPLETE; AND MEASUREMENT TABLE.;[03] RH REAR SPAR TO BS 663 VAPOR BARRIER WEB; UPPER ATTACH ANGLE AT RBL 9 REPLACED PER SRM 51-40-02 AND BOEING DWG 111A1000 REV B.;[04] JOB COMPLETE.
